MathSciNet Relay Station
MathSciNet bibliographic data
MR1761511 78A25
Teixeira, F. L.; Chew, W. C. Differential forms, metrics, and the reflectionless absorption of electromagnetic waves. J. Electromagn. Waves Appl. 13 (1999), no. 5, 665–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement